MathSciNet Relay Station
MathSciNet bibliographic data
MR1925880 20B25 (16S99)
Evdokimov, S. A.; Ponomarenko, I. N. Characterization of cyclotomic schemes and normal Schur rings over a cyclic group. (Russian) Algebra i Analiz 14 (2002), no. 2, 11--55; translation in St. Petersburg Math. J. 14 (2003), no. 2, 189–221
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement